On the characteristic properties of certain optimization problems in complex analysis

Volume 31 / 1995

Józef Baranowicz, Leon Mikołajczyk Banach Center Publications 31 (1995), 61-67 DOI: 10.4064/-31-1-61-67


We shall be concerned in this paper with an optimization problem of the form: J(f) → min(max) subject to f ∈


  • Józef Baranowicz
  • Leon Mikołajczyk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image